Page 1 of 7 123 ... LastLast
Results 1 to 10 of 63

Thread: Arrhythmia Ended With Supplements

  1. #1
    Senior Member HappyHiker's Avatar
    Join Date
    Jan 2011
    Location
    Mid Atlantic coast after 30 years in No CA
    Posts
    673

    Arrhythmia Ended With Supplements

    Wonder if anyone has ended their arrhythmia by using supplements??

    I think mine are caused by my blood pressure meds depleting minerals...at least that's what my reading has shown as a possibility. Potassium, magnesium, potassium and sodium need to be in balance. I've been restricting salt.

    Cardiologist found nothing organically wrong.

    My Doc is pill-happy and not willing to play around with supplements. Frustrated am I! I live in a small town without any integrative or holistic doctors...

    My weight is normal, in good cardio shape, and I eat a pretty wholesome diet. Getting tired of pounding heart...

    Anyhow, just checking in to see if anyone else has found themselves mineral-depleted and cured themselves of a medical condition by correcting their minerals?
    Author of the green eco-thriller: Falling Through Time http://fallingthroughtime.com Editor of http://vibrantvillage.com

  2. #2
    Williamsmith
    Guest
    Prescription Atenolol will control it. It’s a beta blocker that is very affordable. But that’s not the answer you are seeking. Supplements are widely variable in their content, that’s the negative thing about relying on them. It’s the inconsistency.

  3. #3
    Senior Member HappyHiker's Avatar
    Join Date
    Jan 2011
    Location
    Mid Atlantic coast after 30 years in No CA
    Posts
    673
    Quote Originally Posted by Williamsmith View Post
    Prescription Atenolol will control it. It’s a beta blocker that is very affordable. But that’s not the answer you are seeking. Supplements are widely variable in their content, that’s the negative thing about relying on them. It’s the inconsistency.
    Actually, that might be very helpful. Right now I'm taking an ACE (Lisinopril) and a Calcium Channel Blocker (Amlodipine) for HBP. Maybe substituting a beta blocker for those two will both lower my blood pressure and ending the pounding heart issue? Worth a try. Will ask the Doc...

    Thanks...
    Author of the green eco-thriller: Falling Through Time http://fallingthroughtime.com Editor of http://vibrantvillage.com

  4. #4
    Senior Member
    Join Date
    Aug 2016
    Posts
    2,644
    Happyhiker, my husband has stopped taking Lisinopril because he has side effects. Have you had any problems with it? Now he is on nothing, an his bp is definitely going back up.

  5. #5
    Senior Member HappyHiker's Avatar
    Join Date
    Jan 2011
    Location
    Mid Atlantic coast after 30 years in No CA
    Posts
    673
    Quote Originally Posted by Tybee View Post
    Happyhiker, my husband has stopped taking Lisinopril because he has side effects. Have you had any problems with it? Now he is on nothing, an his bp is definitely going back up.
    Well, everyone can have different possible side effects. Mine have been the cough (better than when first started), insomnia, and some edema in ankles. But it's the pounding heart that's bugging me -- that contributes to the insomnia. But this side effect could be caused by the Amlodipine or the combo of the 2, so who knows??

    It's dangerous to stop a BP med...could your husband check out hawthorne supplements? They are supposed to be as effective as some BP meds.

    Research Dr. Weil, M.D. online and see what he recommends -- I've great respect for this Harvard Med School-educated physician. He wrote a great book I refer to often: Natural Health, Natural Medicine. Worth locating a copy ....

    Diet (avoiding too much salt, sugar, caffeine, junk food and eating lots of green leafy vegetables) and cardio exercise (and yoga and meditation!) are helpful in lowering HBP...as are some supplements such as magnesium...lots to explore and learn...

    But if your health matters, it's a worthwhile journey, I think...
    Author of the green eco-thriller: Falling Through Time http://fallingthroughtime.com Editor of http://vibrantvillage.com

  6. #6
    Senior Member
    Join Date
    Aug 2016
    Posts
    2,644
    Thank you, he loves Dr. Weil and respects him, so will definitely do that, and will look into the hawthorne. I agree it is dangerous to do what he is doing but he can't stand the side effects, they are extreme for him, and he has been trying to get good medical care now for 7 months and it has been such a run around with tests and waiting for tests. So he's pretty pissed about the whole situation.

  7. #7
    Senior Member HappyHiker's Avatar
    Join Date
    Jan 2011
    Location
    Mid Atlantic coast after 30 years in No CA
    Posts
    673
    Quote Originally Posted by Tybee View Post
    Thank you, he loves Dr. Weil and respects him, so will definitely do that, and will look into the hawthorne. I agree it is dangerous to do what he is doing but he can't stand the side effects, they are extreme for him, and he has been trying to get good medical care now for 7 months and it has been such a run around with tests and waiting for tests. So he's pretty pissed about the whole situation.
    Oh, my sympathy! Same drill here...the good doctors here (I live in a small town) that friends recommend are not accepting new patients.

    Seems we must learn to doctor ourselves in many ways. Luckily, I enjoy exploring cooking and eating wholesome foods, exercising, and natural remedies over pills with often negative side effects. Struggling with this stubborn HBP, though!

    Diet & exercise and stress reduction so often are the cure for what ails us. My opinion and experience anyhow! Our bodies want to be healthy if we care for them well. Deferred maintenance, for cars--and bodies--lead to system failure...want to keep my personal vehicle running smoothly by giving it great fuel...lol.
    Author of the green eco-thriller: Falling Through Time http://fallingthroughtime.com Editor of http://vibrantvillage.com

  8. #8
    Senior Member JaneV2.0's Avatar
    Join Date
    Jan 2011
    Posts
    10,033
    Off the top of my head, I'd say magnesium, so you could look into that.

  9. #9
    Senior Member
    Join Date
    Dec 2013
    Location
    Nevada
    Posts
    6,549
    I am on a beta blocker to control my very fast erratic heartbeat and HBP. Luckily I haven’t had any side effects. I know someone that had a stroke when they quit taking their medication.

  10. #10
    Senior Member JaneV2.0's Avatar
    Join Date
    Jan 2011
    Posts
    10,033
    https://www.rnareset.com/pages/arrhy...ium-deficiency

    The casual prescription of powerful (unnecessary, dangerous) drugs, and the public's willingness to take them never ceases to surprise and trouble me.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •